Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Headache Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Migraine Headaches

I'm concerned if mirgraine headaches are associated with being AIDS/HIV positive. I have not been tested. I've heard that these types of headaches may be associated with being positive.
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
...I am not aware of migraine headaches being a common symptom of HIV infection;JLS. Read more »

Headaches Headaches Headaches

I have frequent headaches that will not go away with the usual Motrin, Tylenol and Aspirin. Any... Read more »

Headaches

I have had a migraine headache for three weeks now. I'm anemic and my question is when you are... Read more »
Articles
AIDS InfoNet

Nelfinavir (Viracept)

...freezing, or excessive heat. What Are the Side Effects? The most common side effects of nelfinavir are diarrhea, weakness, headache, nausea, and abdominal pain. None of these side effects seem to be very serious. The diarrhea in most cases... Read more »
AIDS InfoNet

Delavirdine (Rescriptor)

...taken with or without food. What Are the Side Effects? When you start any ART, you may have temporary side effects such as headaches, high blood pressure, or just feeling ill. These side effects usually get better or disappear over time. The... Read more »
Canadian AIDS Treatment Information Exchange

Headaches

... Some people develop headaches as a result of drug side effects. In some cases, these will only occur during the beginning of drug therapy and will gradually Read more »
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

...taking a dose of Atripla. What Are the Side Effects? When you start any ART, you may have temporary side effects such as headaches, high blood pressure, or a general sense of feeling ill. These side effects usually get better or disappear... Read more »
Connect With Others

Atripla and headache question

Posted by jdsv, 2 Replies
...I've been taking Atripla for 1 month now and seem to have kept a medium to sometimes severe headache almost the entire time. I also had two root canals right after starting the regime. Operating on the assumption that the infection Read more »

Please HELP! Continous headache, fever

Posted by Anonymous, 2 Replies
...Has anyone had a severe headache and fever at night along with PN symptoms after recent diagnosis? Please help !! Thank you! Read more »

headache and pain in the groin-ARS?

Posted by Anonymous
...I have a headache and pain in the groin after having unprotected vaginal sex (insertive). This episode was about 5 weeks ago. I have also had Read more »

Are tension headaches a sign?

Posted by Anonymous
...negative after 53 days of possible exposure. I will test again in abut 1-2 more months. Starting last week I began having tension headaches in the back of my neck and sometimes in the back of my head. Are tension headaches a symptom? Read more »